Prescription eyedrops and pregnancy/ttc?
I'm taking Omnipred (steroid), Vigamox (antibiotic i think), Nevanac (helps with pain) and trifluridine opthalmic solution (IDK what that does). I've just heard that these cause birth defects in children. Is it true? I've been trying to have a baby for the past three months with no luck. What can these...
Asked by Noble Drzewicki 2 years ago.
I'm taking Omnipred (steroid), Vigamox (antibiotic i think), Nevanac (helps with pain) and trifluridine opthalmic solution (IDK what that does). I've just heard that these cause birth defects in children. Is it true? I've been trying to have a baby for the past three months with no luck. What can these drugs do to my child? Are they preventing me from having children? Answered by Tabitha Pamplin 2 years ago.
The drugs arn't going to prevent you from getting pregnant. You should be able to get pregnant just fine. Its just can take a while for woman to conceive. its normal for it too take up to a year for a healthy couple. only three months of trying isn't that long. I know it seems like a long time, and your excited, but its not that long, give it more time before you really start to worry about it. also, when you do find out you are pregnant, then you would want to discuss these medications with your doctor and possibly stop taking them if they arn't safe during pregnancy. but until you find out your pregnant, I would just keep taking them if you need them. good luck. Answered by Yoshie Hashaway 2 years ago.
Can taking a steroid drop one time hurt my baby?I?
I just found out I was pregnant. At about six weeks, before I knew I used a drop of OmniPred also known as prenisolone acetate, a steroid drop for inflammation of the eye. The warning says not to use it while pregnant. Do you think one drop would have caused any damage?
Asked by Ngoc Mikel 2 years ago.
I don't think so, but if you are really concerned, talk to your dr! Answered by Sharmaine Boudreaux 2 years ago.
Your baby is fine. Topical medications are only minimally absorbed. So the drops treated the inflammation in your eye, but didn't get into your blood in more than trace amounts. At any rate, steroids are in Pregnancy safety catagory C -- which generally means no real evidence of harm to the baby when used as prescribed -- doctors prescribe catagory C meds every day when needed. I wouldn't give it another thought. Answered by Salome Noke 2 years ago.
I'm sure it wouldn't. I did not know I was pregnant until the 5th month and I drank caffeine, didn't take prenatals, took aspirin, various psych meds, and BC pills and my daughter turned out just fine, she's 11 months now and developmentally ahead. Answered by Belen Pisciotti 2 years ago.
i'd bring it up with your doctor so they are aware of it. they would know the side effects if any. some of those drugs take more long term use to cause the big problems. Answered by Wilber Caper 2 years ago.
Doctors want to remove my wife's eye after 2 surgeries, can anyone answer my questions!!!!!!!!!!!?
she has diabetes and now she has no vision in that eye at all, doctors are suggesting removing it but that is not a option to her, but it has started to water a lot associated with a lot of pain and burning and at times causing her left eye to water to the point where she can't see at all, she has been taking...
Asked by Ashlie Crummey 2 years ago.
she has diabetes and now she has no vision in that eye at all, doctors are suggesting removing it but that is not a option to her, but it has started to water a lot associated with a lot of pain and burning and at times causing her left eye to water to the point where she can't see at all, she has been taking omnipred, combigan, dorzolamide hcl, and atropine all which are drops but nothing has seem to give any relief, one of her surgeries was for diabetic retinopathy and the other they had to put in a drainage system because blood was sitting in the eye blocking any oxygen from flowing, does anyone know of anything that she can get, take or do, to help her get some relief other than having her eye removed which we have talked about several times alone and with doctors but she is dead set against it, please anyone with serious knowledge I would greatly appreciate your input, even if you know any top notch eye doctors in the Georgia or Jacksonville area, from a concerned husband!!!!!!!!!!!!!!! Answered by Elease Daivs 2 years ago.
You have an incredibly awful situation here. Your love and care for her is to be commended. I will have to be blunt and to the point. The one thing you said that has me very concerned is that they had to do surgery to improve blood circulation to the eye. If that circulation has not been restored, the eye may not be getting the blood and oxygen it needs. This can make the eye die. If that is what is going on, the eye has to be removed. You know how people with diabetics can loose their toes because of the poor circulation. Well, the same thing can happen with the eye. The blood vessels are so small. If they eye dies and infection sets in, the outcome can be deadly. Find out from the doctor if there is blood supply going to the eye. If there is not, it must come out. It's a horrible decision to make, but if it keeps her alive, it must be done. Diabetes is a wicked disease. It effects everything. I have already prayed for you two, and will continue to do so. Be brave. Be strong. She needs you. Answered by Angelita Farber 2 years ago.
I do know there is a doctor at Duke Eye Hospital his name is Dr. Carlson and he is a cornea expert. There are other docs there that are also top notch. I know Dr. Carlson has done miracles, but you are dealing with retina and he is cornea. Still, I think if you have insurance, it would be worth it to set up an appt. with Duke Eye Hospital. If they cannot help, no one can. it is a 45 minute flight from Atlanta to the Raleigh airport, I've made the flight a hundred times. Answered by Corinna Armenteros 2 years ago.
I wish I had some answers for you but I'm glad you're looking to get another opinion. I hope someone on here can help you. Good luck. Answered by Lisabeth Whisenand 2 years ago.